Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
137 Doctors are Online

Backache, calcium deficiency, bone lacks of serum, hyperthyroid. Treatment?

I am suffering from backache from last 6 months very badly i had this problem 4 years back when i was in college but i gt treatment and my doctor said that i have calcium deficiency and my bone lacks of serum but it suddenly started 6 months back Now i got checked again and found out that i am suffering from hyperthyroid and i am feeling horrible body pain from last 1 month i am just taking pain killers to suppress the pain but at the end of day its starts paining horribly
Asked On : Fri, 20 Apr 2012
Answers:  1 Views:  97
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
OBGYN 's  Response

Thyroid disorder can cause calcium deficenct

Take Vit D along with calcium at least 2000 IU per day

Consult an orthopedic surgeon as well as physiotherapist whi can get your X ray done and physiotherapy is going to help you a lot

Change your mattress according to doctor's guidance

Take care

Best wishes

Answered: Fri, 20 Apr 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor